# SDR SWIA202054657

- Difficulty date: November 18, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HAS DENT LOCATED APPROXIMATELY AT FS 1015.00 TO FS 1031 BETWEEN STRINGER 23L AND STGR 24L.  C-CHECK RO 12/14/2020.  CUT DAMAGE OUT AND INSTALLED DOUBLER AT EXTERNAL SKIN AT FS 1015.00 TO FS 1031 BETWEEN STRINGER 23L AND STGR 24L, REF CRJ 700 SRM.  PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.
